Translator Disclaimer
2020 Continuous factorization of the identity matrix
Yuying Dai, Ankush Hore, Siqi Jiao, Tianxu Lan, Pavlos Motakis
Involve 13(1): 149-164 (2020). DOI: 10.2140/involve.2020.13.149

Abstract

We investigate conditions under which the identity matrix I n can be continuously factorized through a continuous N × N matrix function A with domain in . We study the relationship of the dimension N , the diagonal entries of A , and the norm of A to the dimension n and the norms of the matrices that witness the factorization of I n through A .

Citation

Download Citation

Yuying Dai. Ankush Hore. Siqi Jiao. Tianxu Lan. Pavlos Motakis. "Continuous factorization of the identity matrix." Involve 13 (1) 149 - 164, 2020. https://doi.org/10.2140/involve.2020.13.149

Information

Received: 31 August 2019; Revised: 7 October 2019; Accepted: 14 October 2019; Published: 2020
First available in Project Euclid: 20 March 2020

zbMATH: 07172118
MathSciNet: MR4059948
Digital Object Identifier: 10.2140/involve.2020.13.149

Subjects:
Primary: 15A23, 46B07

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • 2020
MSP
Back to Top